# SDR 2016FA0000045

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: General aviation
- Aircraft: N5625Y
- Make and model: Amtr BREEZE
- Aircraft serial: 0004LSA
- Aircraft time: 868 hours
- Engine: Rotax ROTAX912ULS
- Engine time: 868 hours
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Failed
- Location: Mlg
- Part time: 558 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RIGHT MLG FAILURE DURING TAXI.  GEAR BRACKET FAILURE, DUE TO REAR TORQUE ON GEAR DURING BRAKING.  REAR GEAR MOUNT POINT FLEXED BREAKING RIVET HEADS ON INSIDE OF FUSELAGE.  SIMILAR DAMAGE WAS ALSO DISCOVERED ON BOTH INSIDE THE FUSELAGE AND ON THE GEAR BRACKETS.
